Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On a general iterative method for the approximate solution of linear operator equations


Author: W. V. Petryshyn
Journal: Math. Comp. 17 (1963), 1-10
MSC: Primary 65.10
MathSciNet review: 0163426
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.10

Retrieve articles in all journals with MSC: 65.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1963-0163426-5
PII: S 0025-5718(1963)0163426-5
Article copyright: © Copyright 1963 American Mathematical Society